Polarity on -algebras
Mathematica Slovaca (1990)
- Volume: 40, Issue: 2, page 133-142
- ISSN: 0139-9918
Access Full Article
topHow to cite
topReferences
top- ARCHBOLD R. J., Prime C*-algebras and antilattices, Proc. London Math. Soc. (3) 24, 1972, 669-680. (1972) MR0308794
- ARСHBOLD R. J., Order and commutativity in C*-algebras, Proc. Сambridge Phil. Soc. 76, 1974, 153-155. (1974) MR0348506
- AUBERT K. E., Theory of x-ideals, Acta Math. Uppsala, 107, 1962, 1-51. (1962) Zbl0108.26002MR0148773
- BIRKHOFF G., Lattice Theory, Third Edition, Amer. Math. Soc., Providence, R. I. 1973. (1973)
- СONRAD P. F., Lattice-ordered Groups, Lecture Notes, Tulane Univ. 1970. (1970)
- DIХMIER J., Les C*-algébres et Leurs Représentations, Paris 1969. (1969)
- EFFROS E., Order ideals in a C*-algebra and its dual, Duke Math. J. 30, 1963, 391-412. (1963) MR0151864
- JAFFARD P., Сontribution á ľétude des groupes ordonnés, J. Math. pures appl. 32, 1953, No З, 203-280. (1953) MR0057869
- JOHNSTONE P. T., Stone spaces, Сambridge University Press, Сambridge 1982. (1982) Zbl0499.54001MR0698074
- PASEKA J., Regular and normal quantales, Arch. Math. (Brno), 22, No 4 1986, 203-210. (1986) Zbl0612.06012MR0868535
- ROSIСKÝ J., Multiplicative lattices and C*-algebras, (preprint).
- ŠIK F., Die Anwendung der Polarität auf die direkten Produktzerlegungen einer Gruppe, Сzech. Math. J. 5 (80), 1955, 61-75. (1955) Zbl0068.01502MR0073594
- ŠIK F., A characterization of polarities whose lattices of polars is Boolean, Сzech. Math. J. 31 (106), 1981, 98-102. (1981) MR0604117